EconPapers    
Economics at your fingertips  
 

Fractional Order Difference Equations

J. Jagan Mohan and G. V. S. R. Deekshitulu

International Journal of Differential Equations, 2012, vol. 2012, 1-11

Abstract:

A difference equation is a relation between the differences of a function at one or more general values of the independent variable. These equations usually describe the evolution of certain phenomena over the course of time. The present paper deals with the existence and uniqueness of solutions of fractional difference equations.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/IJDE/2012/780619.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJDE/2012/780619.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijde:780619

DOI: 10.1155/2012/780619

Access Statistics for this article

More articles in International Journal of Differential Equations from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnijde:780619